IJPAM: Volume 79, No. 2 (2012)

SOME EULER-TYPE FORMULAS FOR PLANAR GRAPHS

Armen Bagdasaryan
Institute for Control Sciences
Russian Academy of Sciences
65, Profsoyuznaya, 117997, Moscow, RUSSIA


Abstract. It is the aim of this note to derive several analytical relations which hold for certain classes of planar graphs.

Received: May 7, 2012

AMS Subject Classification: 05C10, 05C75

Key Words and Phrases: topological graph, planar graph, Euler-like formulas, analytical relations in graphs, structural properties

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 79
Issue: 2